Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of recurrent orbit closures


Author: Nelson G. Markley
Journal: Proc. Amer. Math. Soc. 25 (1970), 413-416
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1970-0256375-0
MathSciNet review: 0256375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our purpose is to determine the maximum number of distinct recurrent orbit closures which can occur in a continuous flow on a compact nonorientable surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0256375-0
Keywords: Continuous flow, orbit closure, recurrent point, compact nonorientable surface, local cross section
Article copyright: © Copyright 1970 American Mathematical Society